논문KCI 등재
An Estimate on the Rate of Convergence of Bezier Type Summation-integral Operators
2
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
In the present paper, we introduce a new sequence of linear positive operators Bn (f; x), which is the modified form of recently introduced sequence of linear positive operators [J. Math. Anal. Appl. 225(1998), 660-672]. Here we obtain an estimate on the rate of convergence of Bn; (f; x) for functions of bounded variation. In the end we also propose an open problem for the readers.
관련 논문AI추천
Rate of Convergence of the Integral Type Lupas-Bezier OperatorsWangTao, Xiao-Ming Zeng경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2003 · 제43권 제4호Bézier variant of mixed summation-integral type operatorsDewangan, Jyoti Sinha장전수학회 · Advanced Studies in Contemporary Mathematics2010 · 제20권 제2호On the Rate of Convergence of Modified Baskakov Type Operators on Functions of Bounded VariationNaokant Deo경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2005 · 제45권 제4호On the Weighted -convergence of Grnwald Interpolatory OperatorsJian Li Wang, Song Ping Zhou경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2006 · 제46권 제1호On Baskakov-Szasz Type OperatorsPrerna Maheshwari, Vijay Gupta경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2003 · 제43권 제3호Rate of convergence for generalized Szasz operators with derivatives of bounded variationTUNCER ACAR장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2013 · 제16권 제1호
이 간행물의 다른 논문 (14건)
On Baskakov-Szasz Type OperatorsVijay Gupta, Prerna Maheshwaripp. 315-325On Perturbed Mid-point and Trapezoid Inequalities and ApplicationsNenad Ujevicpp. 327-334Some Inequalities for n-time Differentiable Mappings and ApplicationsDah-Yang Hwangpp. 335-343Holomorphic Distribution on Pseudo-Einstein Real Hypersurfaces of a Complex Space FormTee-How Loopp. 355-361The Rings Cκ(X) and C∞(X) -Some RemarksS.K.Acharyya, Partha PratimGhosh, K.C. Chattopadhyaypp. 363-369
